# SDR UALA2012100805689

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 324 FLOORBEAM HAS CORROSION ON UPPER CAP RBL 40-60.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW UPPER CAP TO FLOORBEAM AT STA 324 REF SRM 53-10-01 REPAIR 1.
